• Title of article

    On a Lp-estimate for the linearized compressible Navier–Stokes equations with the Dirichlet boundary conditions

  • Author/Authors

    Piotr Bogus aw Mucha، نويسنده , , Wojciech M. Zaj czkowski، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2002
  • Pages
    17
  • From page
    377
  • To page
    393
  • Abstract
    In this paper a special Lp-estimate for the linearized compressible Navier–Stokes in the Lagrangian coordinates for the Dirichlet boundary conditions is obtained. The constant in the estimate does not depend on the length of time interval [0,T]. The result is essential to obtain an existence for regular solutions for the nonlinear problem with the lowest class of regularity in Lp-spaces
  • Keywords
    Lp-framework , Sobolev spaces , Viscous compressible barotropic fluid motion
  • Journal title
    JOURNAL OF DIFFERENTIAL EQUATIONS
  • Serial Year
    2002
  • Journal title
    JOURNAL OF DIFFERENTIAL EQUATIONS
  • Record number

    750335